MR3631681 Reviewed Nigsch, E. A.(A-WIENM)On a nonlinear Peetre's theorem in full Colombeau algebras. (English summary) Comment. Math. Univ. Carolin. 58 (2017), no. 1, 69–77. 46F30 (46M20)

Risultato della ricerca: Other contribution

Abstract

Colombeau algebras are defined as quotients of spaces containing the representatives of generalized functions given by smooth mappings: R:C∞(Ω,D(Ω))→C∞(Ω), where Ω is an open subset of Rn. In this paper the notion of locality defined by the author for a representative R of a nonlinear generalized function is characterized in such a way that the representative depends only on its ∞-jet. Finally, the author examines the possibility of defining a notion of order for the mapping R.
Lingua originaleEnglish
Numero di pagine1
Stato di pubblicazionePublished - 2017

Fingerprint Entra nei temi di ricerca di 'MR3631681 Reviewed Nigsch, E. A.(A-WIENM)On a nonlinear Peetre's theorem in full Colombeau algebras. (English summary) Comment. Math. Univ. Carolin. 58 (2017), no. 1, 69–77. 46F30 (46M20)'. Insieme formano una fingerprint unica.

Cita questo